| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify but not able to duplicate the reported issue.Due to a part obsolescence, the device cannot be repaired and was removed from service.
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed by the service technician that the device experienced unexpected shutdown.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.